MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE; SCREWDRIVERS
Model Number 313.97
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Occupation: initial reporter is synthes sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history records has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, the shaft of an unknown screwdriver would not introduce into the holding sleeve during an orthognathic surgery bimaxillary.It is unknown if there was surgical delay.Procedure outcome is unknown.There was no patient consequence.Concomitant device reported: unknown screwdriver (part# unknown, lot# unknown, quantity 1).This report is for one (1) holding sleeve.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Service & repair evaluation: the customer reported the device was unable to assemble with its mating device.The repair technician reported that the customer had an incorrect spring with the device.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: spring.The item was repaired per the inspection sheet, passed synthes final inspection, and will be returned to the customer upon completion of the service and repair process.Service record router completed through operation 30.Finalized service record will be archived.The evaluation was confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a device history record (dhr) review was conducted: part number: 313.97, synthes lot number: 7687290, supplier lot number: n/a, release to warehouse date: 27-may-2014, expiration date: n/a, manufactured by synthes jennersville.No non-conformance reports (ncrs) were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HOLDING SLEEVE
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8196355
Report Number2939274-2018-55570
Device Sequence Number1653083
Product Code HXX
UDI-Device Identifier10887587037196
UDI-Public(01)10887587037196
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number313.97
Device Catalogue Number313.97
Device Lot Number7687290
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/03/2018
Supplement Date Received by Manufacturer01/23/2019
03/01/2019
Initial Report FDA Received Date12/26/2018
Supplement Report FDA Received Date02/12/2019
03/01/2019
Patient Sequence Number1